# SDR MWEA97809

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND A HALF DRILLED HOLE IN RADIUS OF COCKPIT FLOORBEAM STATION 160.  MTC REPAIRED IAW SRM 53-01 FIGURE NR 1 AND FIGURE NR 2.
